RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Groups Geom. Dyn., 2018, том 12, выпуск 4, страницы 1485–1521 (Mi ggd4)  

Relations between counting functions on free groups and free monoids

Tobias Hartnicka, Alexey Talambutsabc

a Justus-Liebig Universität Giessen, Germany
b Steklov Mathematical Institute of RAS, Moscow, Russia
c National Research University Higher School of Economics, Moscow

Финансовая поддержка Номер гранта
Taube Foundation for Jewish Life & Culture
Swiss National Science Foundation PP00P2-128309/1
Российский фонд фундаментальных исследований
Tobias Hartnick was supported as a Taub fellow by Taub foundation and Alexey Talambutsa was supported by Swiss National Science Foundation project PP00P2-128309/1 and Russian Foundation for Basic Research.


DOI: https://doi.org/10.4171/GGD/476


Реферативные базы данных:

ArXiv: 1508.03166
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ggd4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018